# SDR ASAA2018091126090

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY LIGHTS NOT OPERATING CORRECTLY GROUNDED - YES. REMOVED AND REPLACED M1675 AND M1694. OP CHECK GOOD IAW AMM 33-51-06.
